# SDR HEEA0012683

- Difficulty date: January 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N4253S
- Make and model: Skrsky S76A
- Aircraft serial: 760035
- System (JASC): 7933 · Engine Oil Temperature
- Part: Indicator
- Part number: 7645001078101
- Condition: Defetive
- Location: Eng Oil
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INDICATOR READS MINUS 25 DEGREES LOWER THAN OAT WHEN SYSTEM IS COLD.
